# SDR USAA2013032700006

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 19065282001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON REINFORCING PLATE AT FR84, RBL 12.  REPLACED REINFORCING PLATE AT FR84, RBL 12 IAW EMBRAER 190 SRM II 51-41-02, 51-41-03, 51-23-04 & 51-23-05.
